# SDR SIMA200908203

- Difficulty date: March 19, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 11,296 hours, 8,338 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 895303
- Part serial: B49
- Condition: Failed
- Location: Mlg
- Part time: 11,296 hours, 8,338 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3908, CREW REPORTED GEAR DISAGREE WARNING, WOW INPUT CAUTION, PROX XYX CHANNEL CAUTION.  POSITION GEAR DOWN DIVERTED TO PIT AND THEN FERRIED TO ORD.  REMOVED AND REPLACED CEILING PSEU IAW CRJ MANUAL 32-61-01.  OPERATIONAL CHECKED GOOD.
